# SDR SWAA2021081727895

- Difficulty date: February 17, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 26,583 hours, 11,701 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOOR PANEL 140EF. / CORROSION ON AFT CARGO FLOOR PNL 140EF EVALUATED CORROSION AND FOUND 120' OF CORROSION ON PERIMETER OF PNL SRM 53-00-53-1A-1 ONLY ALLOWS 20' OF CORROSION TOTAL FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 FABRICATED NEW FLOOR PNL 140EF IAW BOEING DWG 453A2610-58 AND INSTALLED PNL ON CUSTOMER TASK CARD SAM 5655 ACCOMPLISHMENT ATAG A11783
